# SDR ASMF200802008

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 41,972 hours, 28,998 cycles
- Engine: Pwa JT8D219
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 4916688AS04126
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXING, CAPTAIN REPORTED STEERING FAILURE. MAINT CHECKED THE STEERING BY-PASS, FINDING ALL CORRECT; THEN, THE STEERING VALVE WAS CHECKED, DETECTING THE STEERING CONTROL CABLE BROKEN, AC WAS SENT TO THE HANGAR AND THE CONTROL CABLE WAS REPLACED AND ADJUSTED IAW MM 32-50-00 AND 32-50-01, TESTED CORRECT.
